# SDR DALA2023080106222

- Difficulty date: July 29, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 68,575 hours, 8,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 41H EMER FLOOR PATH INOP. CORRECTIVE ACTION: FOUND SEAT TO SHIP DISCONNECT UNHOOKED, RESEATED CONNECTOR. (4422019)
